Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 291, NWS Atlanta, GA

June 12, 2006Clayton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2006, 2:57 PM EDT for Clayton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2006, 2:57 PM EDT (18:57 UTC)
Expired
Jun 12, 2006, 3:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Clayton County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 724 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
724 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 121857
SVRFFC
GAC063-121930-
/O.NEW.KFFC.SV.W.0291.060612T1857Z-060612T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT MON JUN 12 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 330 PM EDT

* AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR MORROW...AND MOVING SOUTHEAST AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JONESBORO...FORREST PARK...AND RIVERDALE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3346 8437 3349 8437 3358 8445 3363 8444
      3365 8429 3364 8427 3359 8425 3354 8429
      3343 8428 3343 8435

$$


19
2 follow-up statements
000 
WWUS52 KFFC 121915
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUN 12 2006

GAC063-121930-
/O.CON.KFFC.SV.W.0291.000000T0000Z-060612T1930Z/
CLAYTON GA-
313 PM EDT MON JUN 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CLAYTON COUNTY...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH 
CLAYTON COUNTY.  THESE STORMS WILL AFFECT MORROW...JONESBORO...AND 
RIVERDALE....AND ARE MOVING SOUTHEAST AT 10 MPH. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3346 8437 3349 8437 3358 8445 3363 8444
      3365 8429 3364 8427 3359 8425 3354 8429
      3343 8428 3343 8435

$$


19
000 
WWUS52 KFFC 121935
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON JUN 12 2006

GAC063-121944-
/O.EXP.KFFC.SV.W.0291.000000T0000Z-060612T1930Z/
CLAYTON GA-
334 PM EDT MON JUN 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY EXPIRED AT 330
PM EDT...

THE THUNDERSTORMS ACROSS CLAYTON COUNTY HAVE WEAKENED AND ARE NO 
LONGER SEVERE. OCCASIONAL RAIN AND THUNDER WILL CONTINUE ACROSS THE 
COUNTY FOR THE NEXT 30 MINUTES OR SO...BUT THESE THUNDERSTORMS ARE 
NOT EXPECTED TO BE SEVERE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3346 8437 3349 8437 3358 8445 3363 8444
      3365 8429 3364 8427 3359 8425 3354 8429
      3343 8428 3343 8435

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:30 AM EDT, 9 hours 27 minutes earlier.

Area forecast discussion, Jun 12, 5:30 AM EDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT MON JUN 12 2006

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ONCE AGAIN...FOCUS WILL BE ON THE COLD FRONT MOVING SOUTH OUT OF THE
TENNESSEE VALLEY...AND TROPICAL STORM ALBERTO. GFS TRACK IS
CLOSE...BUT FASTER THAN TPC TRACK AND WILL MAKE ADJUSTMENTS TO GFS
FORECAST TO FALL IN LINE WITH TPC. THE COLD FRONT WILL MOVE INTO
CENTRAL GEORGIA BY THIS EVENING. WITH AN INCREASE IN TROPICAL
MOISTURE AHEAD OF ALBERTO...WILL KEEP THE CHANCE POPS TODAY ACROSS
THE CWA WHICH IS MORE IN LINE WITH MET GUIDANCE. THE FRONT WILL
CONTINUE ITS SLOW SOUTHWARD MOVEMENT TONIGHT INTO SOUTH GEORGIA AS
ALBERTO MOVES CLOSER TO THE FLORIDA SHORE. MUCH DRIER AIR WILL MOVE
INTO THE NORTHERN AND WESTERN PARTS OF THE CWA TONIGHT INTO
TUESDAY. WILL KEEP LOW POPS GOING ACROSS THE SOUTHEAST PART OF THE
CWA DUE TO PROXIMITY OF THE COLD FRONT AND THE SURGE OF MOISTURE
ASSOCIATED WITH ALBERTO. BY TUESDAY AFTERNOON THE CENTER OF ALBERTO
WILL BE OVER NORTHEAST FLORIDA AND THIS COULD BRING A CHANCE OF
THUNDER TO THE SOUTHERN PART OF THE CWA. AS ALBERTO MOVES AWAY FROM
GEORGIA TUESDAY NIGHT AND WEDNESDAY...THE CHANCES OF RAIN WILL END.

TEMPS BEHIND THE FRONT WILL BE COOLER THAN THE LAST SEVERAL DAYS
WITH TEMPS MORE IN LINE WITH CLIMO THROUGH WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
H5 TROUGH HOLDS OVER THE EASTERN SEABOARD KEEPING THE CWA IN A
NORTHWEST FLOW. THERE WILL BE SHORT WAVES THAT WILL TOP THE RIDGE
OVER THE CENTRAL U.S. AND MOVE OVER THE CWA IN THE FLOW...HOWEVER
TIMING WILL BE DIFFICULT AND THE CHANCE TOO SMALL TO MENTION IN
THE GRIDS AT THIS POINT. BY THIS COMING WEEKEND THE H5 RIDGE
SHIFTS OVER THE ERN U.S. AT THE SAME TIME THERE WILL BE AN ONSHORE
FLOW OFF THE ATLANTIC AND THE GULF BRINGING LOW LEVEL MOISTURE AND
A RETURN TO DIURNALLY DRIVEN CONVECTION. TEMPS WILL MODERATE
THROUGH THE LONG TERM.

&&

.AVIATION...
INCREASING CLOUDS FROM THE NORTH WITH FRONTAL SYSTEM MOVING SOUTH
THROUGH THE AREA TODAY. WILL SEE CEILINGS IN THE 4000 TO 8000 FT
RANGE WITH A FEW CEILINGS A BIT LOWER IN AND AROUND ANY SHRA/TSRA.
WINDS STARTING OUT OF THE SW TURNING NW BY THIS AFTERNOON/EVENING
WITH THE FRONTAL PASSAGE. WIND SPEEDS WILL BE IN THE 5 TO 10KT RANGE
WITH A FEW HIGHER GUSTS ASSOCIATED WITH CONVECTIVE DEVELOPMENT. NO
RESTRICTIONS TO VSBYS EXPECTED.

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         90  70  87  69 /  40  10   0   5
ATHENS          92  68  88  67 /  40  10   0   5
GAINESVILLE     90  68  85  66 /  40  10   5  10
ROME            93  66  92  64 /  40  10   5  10
COLUMBUS        93  73  92  71 /  30  10  10  10
MACON           94  71  92  70 /  30  20  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 12, 6:06 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 AM EDT MON JUN 12 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131015-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
606 AM EDT MON JUN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA THROUGH TONIGHT.

.SYNOPSIS...
A COLD FRONT ACROSS TENNESSEE AND THE CAROLINAS...WILL DRIFT SOUTH
THROUGH TONIGHT. AT THE SAME TIME TROPICAL STORM ALBERTO WILL MOVE
NORTHEAST INCREASING GULF MOISTURE ACROSS SOUTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...STRONG GUSTY WINDS...AND SMALL HAIL. THE MOST LIKELY
LOCATION FOR THUNDERSTORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

.DISCUSSION...
A COLD FRONT WILL MOVE SOUTH OUT OF TENNESSEE AND BECOME THE MAIN
FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH AND
CENTRAL GEORGIA TODAY. TROPICAL STORM ALBERTO WILL CONTINUE MOVING
NORTHEAST TOWARD THE FLORIDA COAST INCREASING GULF MOISTURE ACROSS
SOUTH AND CENTRAL GEORGIA. AS THE COLD FRONT MOVES SOUTH IT WILL BE
OVER CENTRAL GEORGIA BY THIS AFTERNOON/EVENING. WITH DAYTIME HEATING
AND INCREASED MOISTURE OVER THE AREA INSTABILITY INDICES WILL
INCREASE WITH CAPES EXPECTED AROUND 1500 TO 2000 AND LIFTED INDICES
IN THE MINUS 2 TO MINUS 4 RANGE. THE ONE LIMITING FACTOR SEEM TO BE
THAT AT THIS FRONT MOVES THROUGH THE STATE THE MAIN DYNAMICS WITH
THIS SYSTEM MOVE NORTHEAST INTO THE MID ATLANTIC STATES. THIS SHOULD
KEEP STORMS SCATTERED ACROSS THE STATE WITH A SLIGHT CHANCE OF AN
ISOLATED SEVERE STORM OR TWO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA
SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST WEATHER INFORMATION FOR
POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA.

SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV AND CLICKING ON GEORGIA.

In the hours before

Special weather statement, Jun 12, 1:50 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT MON JUN 12 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130600-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
150 PM EDT MON JUN 12 2006

...TROPICAL STORM ALBERTO EXPECTED TO MOVE ACROSS SOUTHEAST
GEORGIA LATE TUESDAY...

THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER HAS
TROPICAL STORM ALBERTO INTENSIFYING INTO A MINIMAL CATEGORY ONE
HURRICANE PRIOR TO MAKING LANDFALL NEAR THE BIG BEND AREA IN
NORTH FLORIDA LATE TUESDAY AFTERNOON. FROM THERE...THE STORM MOVES
NORTHEAST TO NEAR VIDALIA GEORGIA BY WEDNESDAY MORNING.

BASED ON THE LATEST INTENSITY AND TRACK FORECASTS...A WEAKENING
ALBERTO WOULD BRING BREEZY CONDITIONS AND THE POTENTIAL FOR HEAVY
RAIN TO THE EXTREME SOUTHEAST PORTIONS OF THE COUNTY WARNING AREA
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.

...WINDS...
AS ALBERTO PUSHES NEAR VIDALIA GEORGIA TUESDAY NIGHT AND WEDNESDAY
MORNING...20 TO 25 MPH WINDS WITH HIGHER GUSTS ARE POSSIBLE
ACROSS THE EXTREME SOUTHEAST PORTIONS OF THE COUNTY WARNING
AREA...GENERALLY ALONG AND EAST OF A CORDELE TO DUBLIN TO
LOUISVILLE LINE. A WIND ADVISORY MAY BE NECESSARY FOR THESE AREAS
TUESDAY NIGHT INTO WEDNESDAY MORNING.

...RAINFALL...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...GENERALLY ALONG
AND EAST OF AN AMERICUS TO MACON TO MILLEDGEVILLE LINE...AS ALBERTO
TRACKS ACROSS SOUTHEAST GEORGIA TUESDAY NIGHT AND WEDNESDAY. SOIL
CONDITIONS ARE EXTREMELY DRY...AND THEREFORE THESE RAINFALL
AMOUNTS ARE NOT EXPECTED TO CAUSE FLOOD PROBLEMS AT THIS TIME.
Special weather statement, Jun 12, 2:13 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT MON JUN 12 2006

GAZ033-044-121900-
213 PM EDT MON JUN 12 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN FULTON COUNTY UNTIL 300 PM EDT...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SIX FLAGS...MOVING SOUTHEAST AT 35 MPH.
THIS THUNDERSTORM WILL AFFECT EAST POINT...COLLEGE PARK...PIEDMONT
PARK...AND THE ATLANTA HARTSFIELD-JACKSON INTERNATIONAL AIRPORT.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

19
Special weather statement, Jun 12, 2:34 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT MON JUN 12 2006

GAZ025-034>037-042-044>047-052-053-055-121930-
234 PM EDT MON JUN 12 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
FOR HEARD...COWETA...CLAYTON...ROCKDALE...CARROLL...
WALTON...DEKALB...OCONEE...CLARKE...BARROW...GWINNETT...JACKSON AND
FULTON COUNTIES UNTIL 330 PM EDT...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DEVELOPING THUNDERSTORMS FROM BOGART TO SIMPSON...MOVING
STATHAM IN BARROW COUNTY...TO LOGANVILLE IN WALTON COUNTY...TO STONE
MOUNTAIN IN DEKALB COUNTY...TO EAST POINT IN FULTON COUNTY...TO JUST
NORTH OF FRANKLIN IN HEARD COUNTY...MOVING SOUTHEAST AT 10 MPH.

FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN WILL ACCOMPANY THIS SLOW
MOVING LINE OF THUNDERSTORMS. HEAVY RAIN...ESPECIALLY IN THE ATLANTA
METROPOLITAN AREA...MAY CAUSE STREET FLOODING AND PONDING OF WATER
ON ROADS. BE ALERT TO AREAS OF REDUCED VISIBILITY IN HEAVY RAIN AND
AREAS OF HIGH WATER...PARTICULARLY ON INTERSTATES AND HIGHWAYS.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:03 PM EDTSevere Thunderstorm WarningFFCHall42 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningFFCBartow51 min
Jun 12, 5:41 PM EDTSevere Thunderstorm WarningFFCWilkes34 min
Jun 12, 6:15 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes28 min
Jun 12, 6:51 PM EDTSevere Thunderstorm WarningFFCPolk24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.